# SDR AWXA200600195

- Difficulty date: January 18, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 65C365452
- Part serial: NSN
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED RT MLG SUPPORT BEAM OUTBOARD AFT SUPPORT FITTING CRACKED 2.75 INCHES IN LENGTH.  MAINTENANCE REMOVED AND REPLACED THE RT MLG SUPPORT BEAM, OUTBOARD AFT SUPPORT FITTING IAW AMERICA WEST AIRLINES ENGINEERING REPAIR 03-5700-06023-RC2.
